Department : Mathematical
College : Basic Sciences
Field : - MATHEMATICAL SCIENCE
Academic : Assistant Professor

Articles

Article type :
:: On the modi cation of the preconditioned AOR iterative method for linear system

Main Language : English
Article type : Journal
Type of Print :
Presentation year (SSI) : 0
Presentation year (AD) : 2014
Journal name : Theory of Approximation and Applications
Type of magazine : Scientific-Research
Type of Presentation :
ISSN :
Volume : 10
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 1
Start page : 1
End page : 12
Undertaking writer : Yes
Name of Partners (Your include) : H. Almasieh - S. Gholami -
:: A meshless technique for nonlinear Volterra-Fredholm integral equations via hybrid of radial basis functions

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2016
Journal name : Theory of Approximation and Applications
Type of magazine : Scientific-Research
Type of Presentation : Original Article
ISSN :
Volume : 10
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 2
Start page : 43
End page : 59
Undertaking writer : No
Name of Partners (Your include) : H. Almasieh - J. Nazari Meleh -
:: A meshless method for optimal control problem of Volterra-Fredholm integral equations using multiquadratic radial basis functions

Main Language : Farsi
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2016
Journal name : Journal of New Researches in Mathematics
Type of magazine :
Type of Presentation :
ISSN :
Volume : 2
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 7
Start page : 89
End page : 96
Undertaking writer : No
Name of Partners (Your include) : H. Almasieh - J. Nazari Meleh -
:: The method of radial basis functions for the solution of nonlinear Fredholm integral equations system

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2017
Journal name : Journal of Linear and Topological Algebra
Type of magazine : Scientific-Research
Type of Presentation : Original Article
ISSN :
Volume : 6
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 1
Start page : 17
End page : 21
Undertaking writer : No
Name of Partners (Your include) : M. Nili Ahmadabadi - J. Nazari Meleh - H. Almasieh -
:: Preconditioned technique for solving Fredholm integral equations of the first kind with orthogonal triangular functions

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2009
Journal name : World Applied Sciences Journal
Type of magazine : ISI-Listed
Type of Presentation : Original Article
ISSN :
Volume : 7
Journal impact factor : 0
Average impact factor of the field : 0
Issue :
Start page : 162
End page : 167
Undertaking writer : No
Name of Partners (Your include) : K. Maleknejad - H. Almasieh - M. Roodaki -
:: A direct approach for optimal control of linear delay systems

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2014
Journal name : Int Geoinform Res Develop J
Type of magazine : Scientific and Resea
Type of Presentation : Original Article
ISSN :
Volume : 2
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 3
Start page : 69
End page : 75
Undertaking writer : Yes
Name of Partners (Your include) : H. Almasieh -
:: An efficient direct method for integro differential equations system

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2014
Journal name : GSTF Journal of Mathematics, Statistics and Operations Research
Type of magazine : Scientific and Resea
Type of Presentation : Original Article
ISSN :
Volume : 1
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 1
Start page : 16
End page : 20
Undertaking writer : Yes
Name of Partners (Your include) : H. Almasieh -
:: Numerical Solution of Volterra Integral Equations of First Kind by Using a Recursive Scheme

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2009
Journal name : JOURNAL OF MATHEMATICAL EXTENSION
Type of magazine : Scientific-Research
Type of Presentation : Original Article
ISSN :
Volume : 3
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 26
Start page : 113
End page : 121
Undertaking writer : No
Name of Partners (Your include) : K. Maleknejad - M.Roodaki - H. Almasieh -
:: Optimal control of Volterra integral equations via triangular functions

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2011
Journal name : Mathematical and Computer Modelling
Type of magazine : ISI-WOS
Type of Presentation : Original Article
ISSN :
Volume : 53
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 9
Start page : 1902
End page : 1909
Undertaking writer : Yes
Name of Partners (Your include) : K. Maleknejad - H. Almasieh -
:: Hybrid functions method based on radial basis functions for solving nonlinear Fredholm integral equations

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2014
Journal name : Journal of Mathematical Extension
Type of magazine : Scientific-Research
Type of Presentation : Original Article
ISSN :
Volume : 7
Journal impact factor : 0
Average impact factor of the field : 0
Issue :
Start page : 29
End page : 38
Undertaking writer : No
Name of Partners (Your include) : H. Almasieh - J. Nazari Meleh -
:: Numerical solution of a class of mixed two-dimensional nonlinear Volterra–Fredholm integral equations using multiquadric radial basis functions

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2014
Journal name : Journal of Computational and Applied Mathematics
Type of magazine : ISI-WOS
Type of Presentation : Original Article
ISSN :
Volume : 260
Journal impact factor : 0
Average impact factor of the field : 0
Issue :
Start page : 173
End page : 179
Undertaking writer : Yes
Name of Partners (Your include) : H. Almasieh - J. Nazari Meleh -
:: Numerical solution of a class of mixed two-dimensional nonlinear Volterra–Fredholm integral equations using multiquadric radial basis functions

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2014
Journal name : Journal of Computational and Applied Mathematics
Type of magazine : ISI-WOS
Type of Presentation : Original Article
ISSN :
Volume : 260
Journal impact factor : 0
Average impact factor of the field : 0
Issue :
Start page : 173
End page : 179
Undertaking writer : Yes
Name of Partners (Your include) : H. Almasieh - J. Nazari Meleh -
:: Delta basis functions and their applications to systems of integral equations

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2012
Journal name : Computers & Mathematics with Applications
Type of magazine : ISI-WOS
Type of Presentation : Original Article
ISSN :
Volume : 63
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 1
Start page : 100
End page : 109
Undertaking writer : No
Name of Partners (Your include) : R. Roodaki - H. Almasieh -
:: Triangular functions method for the solution of Fredholm integral equations system

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2012
Journal name : Ain Shams Engineering Journal
Type of magazine : Scopus
Type of Presentation :
ISSN :
Volume : 3
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 4
Start page : 411
End page : 416
Undertaking writer : Yes
Name of Partners (Your include) : H. Almasieh - M.Roodaki -
:: Two-dimensional triangular functions and their applications to nonlinear 2D Volterra–Fredholm integral equations

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2010
Journal name : Computers & Mathematics with Applications
Type of magazine : ISI-WOS
Type of Presentation :
ISSN :
Volume : 60
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 6
Start page : 1711
End page : 1722
Undertaking writer : No
Name of Partners (Your include) : E. Babolian - K.Maleknejad - M. Roodaki - H.Almasieh -
:: Triangular functions (TF) method for the solution of nonlinear Volterra–Fredholm integral equations

Main Language : English
Article type : Journal
Type of Print : Other
Presentation year (SSI) : 0
Presentation year (AD) : 2010
Journal name : Communications in Nonlinear Science and Numerical Simulation
Type of magazine : ISI-WOS
Type of Presentation :
ISSN :
Volume : 15
Journal impact factor : 0
Average impact factor of the field : 0
Issue : 11
Start page : 3293
End page : 3298
Undertaking writer : No
Name of Partners (Your include) : H. Almasieh - K. Maleknejad - M. Roodaki -